# SDR SIMA200936401

- Difficulty date: December 28, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 24,647 hours, 23,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS 2 CHECK FOUND THAT THE EMERGENCY FLOOR PROXIMITY LIGHTS AT ROWS 7A AND 12A TO BE INOPERABLE.  ALSO FOUND THE LOWER EMERGENCY LIGHT EXIT SIGNS ON THE LEFT AND RIGHT EMERGENCY EXIT DOORS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 5 EMERGENCY LIGHT AC/DC INVERTER IAW EMB 145 AMM 33-50-11.  OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
